# SDR UA2R20130207001

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Filed by: Flight Program Maintenance Services, repair station UA2R206L
- Aircraft: N15
- Make and model: Beech C90
- Aircraft serial: LJ1991
- Aircraft time: 779 hours, 415 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 206191
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND HYDRAULIC LEAK COMING FROM MANUFACTURED FITTING GOING TO INLET SIDE OF HYDRAULIC PUMP.   UPON EXAMINATION WITH AIRCRAFT HYDRAULIC PRESSURE ON PUMP, SAW FLUID COMING FROM SOLDERED JOINT IN FITTING WHERE IT IS BRAZED TOGETHER.  ON DISASSEMBLY OF FITTING FOUND INSUFFICIENT SILVER SOLDER MATERIAL.  THIS IS THE SECOND TIME WE'VE SEEN THIS.
